Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The ratio of the arc to the chord of an analytic curve need not approach unity

Author: Edward Kasner
Journal: Bull. Amer. Math. Soc. 20 (1914), 524-531
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 10 (1941), 746--749
MathSciNet review: 1559541
Full-text PDF

Additional Information

PII: S 0002-9904(1914)02545-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia